# SDR AALA202303141659

- Difficulty date: March 4, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 17,139 hours, 7,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT TRANSITIONAL PANEL LOCATED AT STA 727H+12 TO 747. AND STR 25R. REMOVED AND REPLACED RIGHT TRANSITIONAL PANEL.
